# SDR HALA2018120300624

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 2,615 hours, 512 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Ignition
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 IGN A FAULT ON LANDING. // PERFORMED OPS TEST ENG 2 IGN SYS A AND B PER AMM 74-00-00-710-802-A. OPS NORMAL. PERFORMED ENG RUN SWITCHING TO IGN B.  NO CURRENT FAULTS DISPLAYED. OK FOR SVC.
